# SDR SWAA2022032347136

- Difficulty date: October 21, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 21,694 hours, 9,437 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A1610103
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120CF UPPER SURFACE ALONG EDGES HAS CORROSION. / EVALUATED CORROSION ON FWD CARGO COMP FLOOR PANEL 120CF UPPER SURFACE; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53. VERIFIED NEW PART AS 453A1610-103; ATAG #WN5839. IAW AIPC 25-52-10-17.
